# SDR HNAA2023060600184

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 52,066 hours, 48,245 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RANDOMLY THROUGHOUT FLIGHT LOST COMBINATIONS OF BOTH PACK AND BLEED SYSTEMS.   AIR CONDITIONING PACK.   R&R UPPER SLEEVE AT DUAL TEMPERATURE CONTROL VALVE ON PACK 2 IRT AMM 21-60-01. OPS AND LEAK CHECK GOOD.  AIRCRAFT OK FOR SERVICE. CLEAR MEL 21-15-1.
